# SDR DALA2024041904584

- Difficulty date: April 16, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 86,856 hours, 40,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Faulted
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: FA REPORTS THAT AT DOOR 2R ARM/DISARMED WILL NOT WORK PROPERLY WITH PIN INSTALLED. C/A: FOUND SIMILAR PROBLEM ON DOOR 2L. 2L AND 2R ARE ABLE TO ARM WITH PIN INSTALLED. REPLACED SLIDING ARMING PINS NO HELP W.I.P 957193 REMOVED BOTH 2L AND 2R ARMING LEVERS PER A320 AMM 52-13 WIP 313880 OK TO INSTALL REPLACEMENT ARMING LEVERS ON 2LAND 2R DOORS QC 5363 REPLACED 2L AND 2R DOOR ARMING LEVERS RIG AND OPS CHECK CW REF A320 AMM 52-13 WIP CE827027 RII C/W QC536. (LP: 5403452)
